I took plan B on Sunday morning, within 12 hours after unprotected sex. I do believe that it was in my "dangerous" time - ovulating (give or take a couple of days). The day I took it I slept most of the day as I was sooooooooooo tired. The next day I was still pretty tired and just not myself... both symptoms I attributed to plan B.
Now we're Thursday and for the last 2-3 days I have been having period like cramps... Even back ache (just like when I am getting ready to have my period). I spotted brown a tiny bit on Monday and Tuesday... I have been pregnant before (have two kids) and I had these symptoms when I was pregnant with them, but only after my periods were due (or around that time)... not days after conception.
I was wondering if it was normal that I would start feeling crampy a couple of days after plan B. Everything I read says that all side effect should be gone within 2 days... so I don't know
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.